# SDR SWAA2020042744081

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 8,549 hours, 3,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBOARD FLASH LIGHT SHOW RED WHEN TESTING ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / DMA #0419509R&R FWD GALLEY INBD FLASHLIGHT BATTERY AND INSP STICKER AS PER MM25-64-00 CLR #76198
